MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump monitored for several days.Unit received with all operating currents within spec and passed unexpected restart error test and displacement test.No unexpected failed battery alarm anomalies noted.Pump received with broken reservoir tube lip, missing reservoir tube o ring, cracked belt clip slot, cracked battery tube threads and corroded battery tube.The test infusion set and reservoir does not lock into place.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had weak battery alarm and was able to clear the alarm.No harm requiring medical intervention was reported.The device will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key12055779
Report Number2032227-2021-160567
Device Sequence Number3768462
Product Code OZO
UDI-Device Identifier00643169507739
UDI-Public(01)00643169507739
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAS
Device Catalogue NumberMMT-551LNAS
Device Lot NumberA4551LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight142